| Model Number |
N/A |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign country: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that staff opened the size 11 femur box and a size 10 femur was inside of it.The surgery was completed with a different device.There was no surgical delay.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event is confirmed.Visual examination of the returned product identified the product is etched with 10r instead of the correct size 11r.Other product identifiers are conforming to print.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.The root cause of the reported issue is attributed to a manufacturing deficiency.Upon completion of the investigation and reassessment of the reported event, it was determined to be not reportable as the implant was the correct size as the label specified and only the etching on the implant was incorrect.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.